My 7 year old son was prescribed hytrin because he pees all the time. They say it is because he can't empty his bladder properly. He never had a problem unrinating so much till about 3 months ago.
This what I found on this site (drugs.com)
Safety and effectiveness of Hytrin in children have not been established.
He did not get this from a urologist for children did he.. You need to read up on this drug. His Blood Pressure could drop suddenly. Then he could pass out at school.
Since you asked, I would flat out be very concerned, as you are. Talk to your regular pharmacist.
Could your son is going through something upsetting in his life. You need to find out what it is.
Is he having a wet sleep? If so is he sleeping on his belly? If so turn him over. Does the family have diabetes? Was he tested for this? Do you give him fluids after 6 p.m.? Could he have a bladder infection?
Now this drug is for water retention. I want you to do something. Press on his lower leg and see if an imprint is left over or does the skin go back to normal quickly.
Did the doctor order an ultrasound of your son's bladder and the rest of his water works?
Please check this all out. Then you will have a better answer of what is going on.
May God Bless
- Hytrin Information for Consumers
- Hytrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hytrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2010 • 1 answer
Posted 17 Sep 2010 • 1 answer
Posted 25 Jan 2011 • 1 answer
Posted 12 Feb 2011 • 1 answer
Posted 20 Feb 2011 • 1 answer